# SDR SWIA202163231

- Difficulty date: October 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STAIR WEB LOWER DRAG ANGLE REQUIRES REPLACEMENT.   (C CHECK RO 12-19-21)    INSTALLED PASSENGER DOOR AFT STAIR WEB LOWER DRAG ANGLE ON WEB REF CRJ 700 SRM  51-40-11-001-001-A01 AND CRJ 700 SRM 51-42-06-001-001-A01
